MAUDE Adverse Event Report: ZOLL Respicardia Inc. Remede System; Implanted Phrenic Nerve Stimulator for Central Speel Apnea

ZOLL Respicardia Inc. Remede System; Implanted Phrenic Nerve Stimulator for Central Speel Apnea
Model Number 1100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient with history of large b-cell lymphoma was hospitalized on (b)(6) 2026 for confusion, worsening tremors, and hypervolemia.Patient was in need of mri and zoll respicardia was notified and interrogated the remedy system (b)(6) 2026.Testing revealed high impedance on 2 electrodes and providers were informed that the device is no longer considered mri conditional due to high impedance.During the course of hospitalization, cbc with differential was reported as abnormal on (b)(6) 2026 and blood cultures were obtained.Blood culture results on (b)(6) 2026 reported gram (+) cocci in pairs and chains identified as enterococcus gallinarum.Due to new finding of bacteremia and lead previously found to have high impedance and device is no longer considered mri conditional; provider made the decision to explant the remedy system.The system was explanted on (b)(6) 2026 and provider noted that inspection of the pocket showed no evidence of infection.

Brand Name
Remede System
Common Device Name
Implanted Phrenic Nerve Stimulator for Central Speel Apnea
Manufacturer (Section D)
ZOLL Respicardia Inc.
12400 whitewater dr
suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL Respicardia Inc,
12400 whitewater dr
suite 150
minnetonka MN 55343
Manufacturer Contact
jessica demarte
12400 whitewater dr
suite 150
minnetonka, MN 55343
+1(351)500-4934
MDR Report Key50478567
Report Number3009144177-2026-00027
Device Sequence Number16011115
Product Code PSR
UDI-Device Identifier00857688007391
UDI-Public00857688007391
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/26/2026
Device Model Number1100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight170 LB
Patient RaceWhite